Chest pain I've had a bad migraine for two days and recently started having chest pain. Its been going on for about an hour so I'm pretty sure I'm not having a heart attack or stroke. I'm also only 18. Have tried all my usual migraine medications but they

Chest . Chest pain is very worisome. Although you are at low risk for a heart attack or stroke, these things are possible. More importantly severe conditions such as aneurysms, aortic dissections, pneumonia, etc, can be the cause. Also costochondritis, asthma, and even gastric reflux can be to blame. I suggest if you are still having pain please present to your local urgent care or emergency department. On the other hand, if you are feeling better, you should still find a medical provider to handle your migraines and issues as they come up. Search for for low income community clinics in your area and/or contact your local county hospital for resources. Best of luck.
If . If you use one of the triptan drugs for your migraines (imitrex, maxalt, zomig, (zolmitriptan) amerge, etc.), your chest pain could actually be a side effect of your medication. Triptans can cause constriction of your coronary arteries (the arteries that supply blood to your heart). This side effect is less worrisome in young patients than in older people who might have underlying heart disease, but you should report this symptom to your doctor. Occasionally, a young person's coronary arteries aren't anatomically normal, and chest pain could indicate a potentially serious problem. Although you posted your question several days ago and your problem has no doubt been addressed by now, make sure you're not exceeding the recommended dose of your migraine medication, and if you develop chest pain after taking your medication, don't take any more doses.